Determinants of Bank Profitability with Size as Moderating Variable

Abdul Hasan, Mohammad Sofie and Manurung, Adler Haymans and Usman, Bahtiar (2020) Determinants of Bank Profitability with Size as Moderating Variable. Journal of Applied Finance & Banking, 10 (1). pp. 153-166. ISSN 1792-6580

[img]
Preview
Text
Vol 10_3_7 - Sofie - Determinants of Bank Profitability with Size as Moderating Variable.pdf

Download (395kB) | Preview
Item Type: Article
Subjects: RETURN ON EQUITY
Depositing User: - Anindito
Date Deposited: 05 Aug 2020 19:09
Last Modified: 05 Aug 2020 19:09
URI: http://eprints.binus.ac.id/id/eprint/36348

Actions (login required)

View Item View Item